# SDR HALA0700373

- Difficulty date: September 10, 2007
- Submitted: September 11, 2007
- Operation: Air carrier
- Aircraft: N585HA
- Make and model: Boeing 767-3G5
- Aircraft serial: 24257
- Aircraft time: 82,303 hours, 15,750 cycles
- Engine: Pwa PW4060
- System (JASC): 7261 · Turbine Engine Oil System
- Part: Carbon Seal
- Condition: Leaking
- Location: Engine
- Stage of operation: IN
- How discovered: O
- Nature of condition: K, J
- Precautionary procedure: K

## Discrepancy

ETOPS SIGNIFICANT SYSTEMS, TSI FOR NR 1 ENG HIGH OIL CONSUMPTION.  FOUND OIL DRIPPING FROM PMA GEARBOX DRAIN AT SHUTDOWN AT 1 DROP PER SECOND.  REMOVED AND REPLACED EEC/PMA CARBON SEAL AND SEAT AT DRIVE SHAFT PER PWEM 72-61-09.  REINSTALLED PMA PER AMM 73-21-05-404-038/404-030-N00.  PERFORMED ENG RUN LEAK CK AND TEST NO NR 6.71-00-00-745-006-N00.  NO FAULTS FOUND, PIMU CHECK NORMAL. NO LEAKS NOTED.  NO LEAKS FROM DRAIN, OIL QTY NORMAL.
